# SDR AALA20071770

- Difficulty date: September 19, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT MARKER AT LEFT AFT DOOR HAS BROKEN BASE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT EXIT MARKER AT LEFT AFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
